# SDR 06FDEA03795

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- Aircraft time: 82,682 hours, 22,781 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH CONFIGURING NORMALY TO 22DEGS / EXT GEAR DOWN. WHEN SELECTING 35 /   EXT GOT RED DIS-AGREE LIGHT. RAN RED TABS AND PUT FLAPS / SLATS IN 22 DEGS  FOR LANDING. NO OTHER PROBLEMS NOTED.   MEL  26OCT06  16:17  SJC R  ACN RELEASED FOR SERVICE PER MEL/CDL: 27-06-01  CATEGORY: C EXPIRATION: 04NOV06  "MEL 27-06-01: INBD FLAP DISAGREE FLAG INOP. VERIFY  FLAP OPERATION AND SYMMETRY PRIOR TO EACH DEPARTURE.  FOUND RIGHT INBD TRANSMITTER FAILED. REMOVED AND REPLACED RIGHT INBD  IAW DC10 AMM 27-54-03-2. OPS CHECKS  NORMAL. OK FOR SERVICE.
